Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 68, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 12, 2016, 7:37 PM CDT for Kaufman County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2016, 7:37 PM CDT (00:37 UTC)
- Expired
- Jun 13, 2016, 12:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:54 PM CDT | FLASH FLOOD | Combine, TX | SIGNIFICANT FLASH FLOODING IN SOUTHWEST KAUFMAN CO WITH NUMEROUS HOMES FLOODED NEAR THE COMMUNITIES OF COMBINE AND CRANDALL. NUMEROUS ROADS WERE ALSO CLOSED DUE TO FLASH FLOODING. |
| Jun 12, 10:55 PM CDT | FLASH FLOOD | Warsaw, TX | REPORT OF WATER UP TO THE EAVES OF ONE HOUSE NEAR THE COMMUNITY OF WARSAW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 137 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479
WGUS54 KFWD 130037
FFWFWD
TXC257-130330-
/O.NEW.KFWD.FF.W.0068.160613T0037Z-160613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 736 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEAGOVILLE...KAUFMAN...CRANDALL...COMBINE...GRAYS PRAIRIE...COTTONWOOD...
OAK GROVE...POST OAK BEND CITY...ROSSER AND OAK RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3236 9633 3236 9645 3239 9644 3241 9644
3243 9648 3245 9650 3248 9651 3250 9650
3251 9651 3251 9650 3253 9651 3254 9653
3264 9652 3264 9626
$$
DUNN3 follow-up statements
064
WGUS74 KFWD 130234
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT SUN JUN 12 2016
TXC257-130330-
/O.CON.KFWD.FF.W.0068.000000T0000Z-160613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUFMAN TX-
934 PM CDT SUN JUN 12 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN KAUFMAN COUNTY...
AT 933 PM CDT...DOPPLER RADAR INDICATED THAT MODERATE TO HEAVY
RAINFALL COTNINUES ACROSS SOUTHWEST KAUFMAN COUNTY. THE RAIN WILL
BEGIN TO TAPER OFF OVER THE NEXT HOUR. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. ADDITIONAL RAINFALL WILL LEAD TO EXCESSIVE
WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST
VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY
FLOOD AND BECOME IMPASSABLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEAGOVILLE...KAUFMAN...CRANDALL...COMBINE...GRAYS PRAIRIE...COTTONWOOD...
OAK GROVE...POST OAK BEND CITY...ROSSER AND OAK RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3236 9633 3236 9645 3239 9644 3241 9644
3243 9648 3245 9650 3248 9651 3250 9650
3251 9651 3251 9650 3253 9651 3254 9653
3264 9652 3264 9626
$$
DUNN713
WGUS54 KFWD 130309
FFWFWD
TXC257-130500-
/O.EXT.KFWD.FF.W.0068.000000T0000Z-160613T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL MIDNIGHT CDT
* AT 954 PM CDT...EMERGENCY MANAGEMENT OFFICIALS THAT SIGNIFICANT
FLASH FLOODING WAS ONGOING ACROSS SOUTHWESTERN KAUFMAN COUNTY
WITH NUMEROUS HOMES FLOODED NEAR THE COMMUNITIES OF COMBINE AND
CRANDALL. IN ADDITION...SEVERAL ROADS WERE CLOSED DUE TO FLASH
FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEAGOVILLE...KAUFMAN...CRANDALL...COMBINE...GRAYS PRAIRIE...COTTONWOOD...
OAK GROVE...POST OAK BEND CITY...ROSSER AND OAK RIDGE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH WILL BE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3236 9633 3236 9645 3239 9644 3241 9644
3243 9648 3245 9650 3248 9651 3250 9650
3251 9651 3251 9650 3253 9651 3254 9653
3264 9652 3264 9626
$$
BAIN207
WGUS74 KFWD 130454
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1154 PM CDT SUN JUN 12 2016
TXC257-130503-
/O.EXP.KFWD.FF.W.0068.000000T0000Z-160613T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUFMAN TX-
1154 PM CDT SUN JUN 12 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN KAUFMAN COUNTY WILL
EXPIRE AT MIDNIGHT CDT...
THE HEAVY RAIN HAS ENDED. RESIDUAL FLOODING IS EXPECTED TO CONTINUE
AND AN AREAL FLOOD WARNING IS IN EFFECT THROUGH THE EARLY MORNING
HOURS ON MONDAY.
LAT...LON 3236 9633 3236 9645 3239 9644 3241 9644
3243 9648 3245 9650 3248 9651 3250 9650
3251 9651 3251 9650 3253 9651 3254 9653
3264 9652 3264 9626
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:53 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 12, 6:53 PM CDT, 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 653 PM CDT SUN JUN 12 2016 .AVIATION... /00Z TAFS/ Cluster of showers and thunderstorms continues to move east this evening with the main threat shifting east of the major airports at least for the next several hours. Scattered storms will remain in the vicinity of Waco for the next hour before moving east as well. The main concern through the overnight will be the potential for additional thunderstorm development on the back side of this compact vortex moving through North Texas. Very strong low level warm advection will continue through the late night hours and this may have the potential to ignite new thunderstorm development somewhere in the vicinity of the Metroplex southward toward Waco. We may already be seeing indications of that occurring as the main cluster of storms appears to be slowing down and there continues to be new development south of DFW along the I-35 corridor. For now...will continue to monitor this potential through the evening with the thinking that most of the activity will stay south of the Metroplex airports. Otherwise...MVFR cigs will be possible during the morning hours. There may be some fog potential as well in the morning especially in areas that received heavy rainfall with light winds. Dunn && .PREV DISCUSSION... /ISSUED 310 PM CDT SUN JUN 12 2016/ A well defined mesoscale convective vortex (MCV) is entering the western CWA and will move across the region overnight. This feature was generated by the large convective episode in West Texas last night and it will be the primary player in the convective forecast for our area. MCVs occur because of the latent heat released by convection which generates vorticity. The mid level core of a MCV is sometimes much warmer than the surrounding airmass. In this case, the RAP actually shows the center of this MCV at -4C at 500 mb while 500mb temps over the remainder of the area are at -7C which shows how strong this MCV is. MCVs can be simply thought of as a column of warmer air, which creates a localized bump in the thickness fields and a depression in the height fields. This tends to promote divergence aloft above the MCV as the atmosphere tries to spread the air outward at the top of the thickness bump, which naturally creates rising air near the center of the MCV but also sinking air or subsidence outside of the MCV. Today we've seen the unmistakable signs of subsidence across much of North Texas ahead of the MCV as the cumulus field has struggled to develop even after surface temps exceeded the convective temperature by 5 to 7 degrees. This has built up a lot more instability in the atmosphere than would have occured otherwise. This instability is likely to be utilized over the next few hours as the MCV moves eastward and the subsidence quickly switches to ascent. We are just now seeing that take place across the western and northwestern CWA as convection is beginning to blossom near and immediately ahead of the MCV. The increased instability combined with sufficient deep layer shear values of 30 knots or so raises the concern for some severe weather. Multicell convection or even brief transient HP supercell structures may be possible. The atmosphere is likely too warm aloft for large hail, but the damaging wind potential is there with the stronger storms. In addition to the severe wind threat, we are concerned about the potential for localized very heavy rainfall that may lead to flooding. These storms or clusters of storms will tend to be very slow moving and could dump a lot of rain very quickly. The localized nature of the very heavy rain precludes issuing a flash flood watch at this point, but do expect some water issues to present themselves somewhere before sunrise. As far as the forecast through this evening, convection should continue to increase in coverage this afternoon and persist into the evening hours with a gradual eastward shift. Will have the highest PoPs along and just west of I-35 through 7 pm, but shift these highest pops generally along and east of I-35 thereafter. Storm intensity should trend downward after sunset, but storms may linger into the late evening hours. In addition, there are several signals in the model guidance that due to increasing warm advection on the back side of the MCV, convection could try to redevelop late tonight and early Monday morning particularly over the east-central zones near the center of the MCV. Will show likely pops east of a Paris to Dallas to Lampasas line for tonight. By Monday morning the MCV will be moving out of the area and will just keep some low chances Monday afternoon. Sinking and drier air will be moving in from the west which means much less diurnal activity is expected Monday afternoon/evening. An upper level ridge will begin to build into the region Tuesday and will strengthen by mid to late week before sliding off to the northwest next weekend. This means dry weather will prevail and temperatures will gradually warm. Highs will flirt with 100 in the western zones by Thursday, with mid 90s over the central zones, and low 90s in the east. Lows will range from the low to mid 70s across the region. Previous model runs advertised strong northerly flow aloft over the region by next weekend as the upper high moved westward, but latest runs are much weaker with that flow. As a result the weak cold front is in question and therefore have removed the low chances of rain due to very low confidence. Otherwise, temps may still cool a couple of degrees as thickness values decrease with the ridge backing off...but it would still be hot. TR.92 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 74 92 78 94 78 / 40 20 10 5 5 Waco 74 92 76 93 76 / 60 20 10 5 5 Paris 72 86 73 89 75 / 50 40 10 10 5 Denton 73 91 76 93 76 / 30 20 10 10 5 McKinney 72 89 76 92 76 / 50 30 10 10 5 Dallas 75 91 77 94 78 / 50 20 10 5 5 Terrell 74 90 76 92 76 / 60 30 10 5 5 Corsicana 74 89 77 91 77 / 60 30 10 5 5 Temple 74 91 74 93 76 / 50 20 10 5 5 Mineral Wells 72 93 75 95 75 / 20 20 10 10 5 && .FWD Watches/Warnings/Advisories... None. &&
Hazardous weather outlook, Jun 12, 3:24 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT SUN JUN 12 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 PM CDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS NORTH AND CENTRAL TEXAS THROUGH THIS EVENING...PARTICULARLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. WITH PLENTY OF INSTABILIY AND A MODEST AMOUNT OF SHEAR IN THE ATMOSPHERE...A FEW OF THESE STORMS MAY PRODUCE SOME BRIEF YET STRONG DOWNBURST WINDS. DUE TO THE SLOW MOTION OF THE STORMS...A HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE EVENING HOURS...AND SOME FLOODING OF SMALL STREAMS AND LOW LYING AREAS MAY OCCUR. FREQUENT LIGHTNING WILL CONTINUE TO BE A CONCERN WITH ANY STORMS THAT DO DEVELOP AS WELL. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP OVER NORTH CENTRAL TEXAS LATE TONIGHT AND EARLY MONDAY...BUT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY IN THE EASTERN PORTIONS OF NORTH TEXAS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 12, 5:11 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT SUN JUN 12 2016
TXZ104-119-122245-
DALLAS TX-COLLIN TX-
511 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIN AND NORTHEASTERN
DALLAS COUNTIES UNTIL 545 PM CDT...
AT 510 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PLANO TO UNIVERSITY PARK. MOVEMENT WAS
NORTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PLANO AROUND 525 PM CDT.
MESQUITE AND MCKINNEY AROUND 530 PM CDT.
GARLAND AND PARKER AROUND 535 PM CDT.
ALLEN AND LUCAS AROUND 540 PM CDT.
DALLAS...RICHARDSON...ROWLETT...WYLIE...SACHSE...MURPHY...FAIRVIEW...
PRINCETON AND LOWRY CROSSING AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NEW HOPE...ST. PAUL...
BUCKINGHAM...MELISSA AND WESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3338 9652 3298 9645 3298 9652 3286 9652
3274 9683 3299 9687 3299 9684 3312 9684
TIME...MOT...LOC 2210Z 234DEG 23KT 3305 9682 3285 9679
92Special weather statement, Jun 12, 6:07 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 PM CDT SUN JUN 12 2016
TXZ145-122330-
HILL TX-
607 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HILL COUNTY UNTIL 630 PM
CDT...
AT 606 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WHITNEY...OR 8 MILES SOUTHWEST OF HILLSBORO...MOVING
EAST AT 5 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ABBOTT AND AQUILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR AQUILLA LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 3197 9732 3208 9710 3182 9700 3182 9701
3186 9704 3181 9715 3180 9725
TIME...MOT...LOC 2306Z 252DEG 5KT 3191 9721
92Special weather statement, Jun 12, 6:11 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT SUN JUN 12 2016
TXZ105-121-122345-
HUNT TX-KAUFMAN TX-
611 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND NORTHERN KAUFMAN
COUNTIES UNTIL 645 PM CDT...
AT 611 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM CELESTE TO NEAR QUINLAN TO FORNEY.
MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...TERRELL...SEAGOVILLE...FORNEY...COMMERCE...KAUFMAN...CRANDALL...
COMBINE...WEST TAWAKONI...TALTY...WOLFE CITY...QUINLAN...CADDO MILLS...
CELESTE...CAMPBELL...HAWK COVE...JOSEPHINE...LONE OAK...POST OAK BEND CITY
AND OAK RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3298 9595 3288 9599 3284 9595 3284 9608
3260 9608 3260 9652 3281 9652 3282 9630
3335 9629 3340 9586 3298 9586
TIME...MOT...LOC 2311Z 274DEG 32KT 3331 9622 3291 9618
92Local storm report, Jun 12, 6:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 1 SW ROYSE CITY 32.97N 96.34W
06/12/2016 ROCKWALL TX PUBLIC
POWER LINES DOWN ACROSS I-30 AND MM 76.Special weather statement, Jun 12, 7:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT SUN JUN 12 2016 TXZ159-130100- MCLENNAN TX- 725 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLENNAN COUNTY UNTIL 800 PM CDT... AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSS...OR 7 MILES NORTH OF LACY-LAKEVIEW...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LACY-LAKEVIEW...WEST...LEROY AND ROSS. LAT...LON 3180 9717 3186 9704 3169 9692 3164 9711 TIME...MOT...LOC 0024Z 250DEG 11KT 3173 9711 DUNN
Local storm report, Jun 12, 7:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT SUN JUN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL GHOLSON 31.70N 97.22W
06/12/2016 E1.75 INCH MCLENNAN TX BROADCAST MEDIA
GOLFBALL SIZE HAIL REPORTED IN GHOLSON.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:24 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 12, 7:25 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Jun 12, 8:02 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Jun 12, 8:10 PM CDT | Areal Flood Advisory | FWD | Ellis, Navarro | 2 hr |
| Jun 12, 8:42 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Jun 12, 9:02 PM CDT | Flash Flood Warning | FWD | Ellis, Hill, Navarro | 3 hr |
| Jun 12, 9:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Jun 12, 9:30 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 8 days |
| Jun 12, 9:30 PM CDT | River Flood Warning | FWD | Wise | 34 hr |
| Jun 12, 9:31 PM CDT | Areal Flood Advisory | FWD | McLennan | 59 min |
| Jun 12, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Jun 12, 9:55 PM CDT | Special Weather Statement | FWD | Limestone | 50 min |
| Jun 12, 10:26 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone, Navarro | 2 hr |
| Jun 12, 10:29 PM CDT | Flash Flood Warning | FWD | McLennan | 2 hr |
| Jun 12, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 60 min |
| Jun 12, 11:42 PM CDT | Areal Flood Warning | FWD | Kaufman | 6 hr |
| Jun 12, 11:53 PM CDT | Areal Flood Warning | FWD | Ellis, Hill, Navarro | 6 hr |
| Jun 12, 11:59 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Falls, McLennan | 3 hr |
| Jun 13, 12:14 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Jun 13, 12:28 AM CDT | Special Weather Statement | FWD | Bell | 32 min |
| Jun 13, 12:35 AM CDT | Areal Flood Warning | FWD | McLennan | 6 hr |
| Jun 13, 12:39 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 13, 12:50 AM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Jun 13, 1:01 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 13, 1:04 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 13, 1:26 AM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 3 hr |
| Jun 13, 2:35 AM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Jun 13, 2:55 AM CDT | Areal Flood Warning | FWD | Bell, Coryell, Falls, McLennan | 3 hr |
| Jun 13, 3:09 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| Jun 13, 3:33 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Jun 13, 4:27 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, Limestone, Navarro | 6 hr |
| Jun 13, 5:12 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 5 hr |
| Jun 13, 5:42 AM CDT | Special Weather Statement | FWD | Hill | 48 min |
| Jun 13, 6:50 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 13, 9:24 AM CDT | River Flood Warning | FWD | Hamilton | 12 days |
| Jun 13, 9:24 AM CDT | River Flood Warning | FWD | Coryell | 14 days |
| Jun 13, 10:00 AM CDT | Areal Flood Warning | FWD | Freestone, Navarro | 6 hr |
| Jun 13, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Jun 13, 2:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 13, 2:52 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 53 min |
| Jun 13, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 68 min |
| Jun 13, 4:09 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Jun 13, 4:28 PM CDT | River Flood Warning | FWD | Hunt | 28 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.